# SDR AALA20040801

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS AT ROWS 13 THROUGH 21 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 13 THROUGH 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
